메뉴 건너뛰기




Volumn 58, Issue 11, 1998, Pages

Perturbative stability of the Padé-summed Higgs-boson coupling in the standard electroweak model

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0542421342     PISSN: 15507998     EISSN: 15502368     Source Type: Journal    
DOI: 10.1103/PhysRevD.58.113002     Document Type: Article
Times cited : (2)

References (28)
  • 20
    • 0542378513 scopus 로고
    • J.-F. Yang and G.-J. Ni, Commun. Math. Phys. 22, 207 (1994).
    • (1994) Commun. Math. Phys. , vol.22 , pp. 207


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.